# SDR IPXA201805189701

- Difficulty date: May 16, 2018
- Submitted: May 18, 2018
- Operation: Air carrier
- Aircraft: N459UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25480
- Aircraft time: 26,688 hours, 16,842 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING ENGINE START, STRONG ENGINE EXHAUST FUMES IN CABIN.  REDUCED TO MILD THROUGHUT FLIGHT.  PERFORMED ENGINE RUNS IAW AMM 71-00-00 (201) 862 FOR 5 MINUTES, RAN BOTH PACKS, NO FUMES OR ODORS. OIL LEVELS NORMAL.
